# SDR 2006UALA00786

- Difficulty date: April 25, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 66,603 hours, 8,315 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 460 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 10R AT BS 460 CRACKED AT FASTENER HOLE.  DURING ACCOMPLISHMENT OF COA 849781, FOUND STRINGER 10R AT BS 460 CRACKED AT FASTENER HOLE.  INSTALLED REPAIR ANGLE REF COA 849781 AND SERVICE BULLETIN SB 747-53A2484 REV 0 WORK ACPD ON JOBCARD.
